# SDR FDEA201508012447

- Difficulty date: August 1, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 300 hours, 17,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND R1 DOOR SLIDE LIGHT NOT ILLUMINATED, WHEN DOOR IS PUT INTO THE ARM POSITION.  DOOR SLIDES INOPERATIVE OR MISSING.  NO JUMP SEATERS OR ACM'S ARE TO OCCUPY COURIER AREA IN FLIGHT.  PERFORMED GIRT BAR & FLOOR FITTING INSPECTION IAW AMM 02-039.  PERFORMED GIRT BAR MECHANISM ADJUSTMENT TEST IAW AMM 52-11-25 501.  FOUND SEVERAL LOOSE BOLTS & A LOT OF FREE PLAY IN GIRT BAR LINKAGE.  ALSO FLOOR PLATES WERE MISALIGNED.  TIGHTENED LINKAGE & ADJUSTED FLOOR PLATES.  OPERATES NORMAL IAW AMM 25-66-10.  GOOD FOR SERVICE.
